# SDR USAA2014072300005

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 10,858 hours, 3,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 6WN2
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT DISARM.  REPLACED R3 DOOR HANDLE PROXIMITY SWITCH 6WN2 IAW TSM 52-22-00-810-814-A.
